Methylphenidate Hydrochloride

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have weird and unusual sensations in my brain?

Query: Hello doctor, I am here because I have been dealing with a few health issues for about 2 years now. I feel weird and unusual sensations in my brain. The best way I can describe it is that it basically feels like there is a big bubble in my head, trying to fill in a missing gap or something, combin...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that it has been because of your medications only that you are having these symptoms. Your Attention deficit hyperactivity disorder symptoms were well controlled with Adderall (combination of Amphetamine and Dextroamphetamine), which is a more effective m...  Read Full »

Why is my son becoming so aggressive and impatient?

Query: Hi doctor, My son is 13 years old. He is on Ritalin LA, Oleanz 5, Nuzak and Lithium. I think the doctors do not know what is really wrong and are experimenting on him? Recently he is telling lies, stealing and defiant. He does get agitated at times and shows aggression and has become very impatient....  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The medications seem to be for ADHD (attention deficit hyperactivity disorder) and bipolar disorder with psychotic features. He should be managed only by a psychiatrist. Aggression is a part of ADHD. The Ritalin (Methylphenidate hydrochloride) can cause sleep difficult...  Read Full »

Is it likely to develop tolerance within a week to Concerta XL?

Query: Hello doctor, I have been taking Concerta XL for ADHD for 10 days now. I have started taking 18 mg per day and after seven days I increased it to 36 mg. However, I do not feel the effects anymore, initially, when I was taking 18 mg it was working, but it no longer works. Can you develop a toleranc...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Concerta XL needs to be gradually titrated up according to your age, body weight and clinical response, i.e improvement in symptoms and any side effects. I note that it is still early days since you commenced on Concerta. XL. You will not be developing tolerance in t...  Read Full »

How to stop Zoloft and Concerta without side effects?

Query: Hello doctor, For the past three years, I have been taking 100 mg of Zoloft and for the past five years, I have been taking 36 mg of Concerta. While taking them, my mood was pretty consistent with only a few times of feeling slightly depressed. But while I took them, I still was overthinking and ha...  Read Full »


Dr. Ajay Singh

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Firstly, regarding Zoloft (Sertraline), it is an antidepressant medicine which increases the level of serotonin in the brain which in turn aids in a normal mood. If such a medication is tapered suddenly or stopped suddenly then rebound symptoms of anxiety and depress...  Read Full »

Can Xanax be used for ADHD?

Query: Hi doctor, My son, who is 26 years old, now has been diagnosed with ADHD when he was 5 years old. He went to various psychiatrist to make sure that he is actually ADHD. Six doctors confirmed that he has ADHD and two doctors said he has bipolar disorder. He says that he was given Xanax as a treatment...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Attention deficit hyperactivity disorder also called as ADHD is a problem with hyperactivity and decrease attention. Bipolar disorder is the disorder in which increase talk, tall claims, decrease need for sleep and high energy are the most common symptoms. Xanax (Alpr...  Read Full »

I have ADHD and I feel sleepy after having Concerta. Kindly help.

Query: Hello doctor, I was diagnosed with ADHD two years ago, and I have tried different medications at different dosages. And each has not felt optimal. I have attempted to (in order) Concerta 18 mg (Methylphenidate Hcl), Vyvanse 10 mg (Lisdexamfetamine), Adderall IR 10 mg ( Dextroamphetamine-Amphetamine...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. If ADHD symptoms continue to affect your daily functioning negatively, it will be worthwhile to try other options. It looks like you were tried only on small doses of different stimulant medication but were discontinued as you did not tolerate it well. There are non...  Read Full »

Who is the best person for diagnosing and treating ADHD in a 12-year-old child?

Query: Hello doctor,I want your opinion on who is the best person (or where to start) for diagnosing and treating ADD in a 12-year-old child. The information and opinions are mind-numbing and confusing. I have the choice of taking my daughter to a pediatrician or a psychiatrist, after having her tested by ...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You have asked a very pertinent question. I am not sure about the medical system in your area. Usually, young children in primary school are seen by pediatricians. Once they move to secondary school and if they have any co-morbid conditions like depression or anxiety...  Read Full »

I am on Concerta for ADHD and it makes more hypersexual what to do?

Query: Hello doctor, I was diagnosed with ADHD. I was on Ritalin from 9 years to 14. I am 30 years old now and feel like I need some help. I have started retaking Concerta last year as it improves my concentration but also makes me even more hypersexual. I have a major problem with being over sexual to th...  Read Full »


Dr. Krishan Kumar Sharma

Psychiatrist

Answer: Hello, Welcome to icliniq.com. If you think that your sexual need is increased by Concerta (Methylphenidate), I have a few advice for you, which you should discuss with your psychiatrist. 1. Can he slightly decrease the dose? Till your symptoms of ADHD (attention-deficit hyperactivity disorder) ...  Read Full »

What is the treatment available for adult ADHD?

Query: Hello doctor, I am just curious here. I fully believe I have adult ADHD, and being that I was diagnosed at 11 with it, would this help my case for medication with a psych?  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Both adult and childhood ADHD needs to be treated with medicines. Three medicines are the first line drugs used to treat ADHD namely Methamphetamine (Adderal), Methylphenidate (Concerta) and Atomoxetine (Strattera). The former two drugs are more effective in treating hy...  Read Full »

Does ADD medicine cause tiredness?

Query: Hello doctor, I was recently diagnosed with ADD. My psychiatrist prescribed me Concerta 18 mg for a week, then 36 mg for another week, and 54 mg for 16 days. I started to take the pills three days ago but, I am tired, have a lack of motivation and no concentration all day long. I feel no benefits. ...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. As your psychiatrist diagnosed you as suffering from the ADD (attention deficit disorder), he started you on Concerta (Methylphenidate). But, it seems like you did not take the medication as prescribed. It is a well-known fact that these medications take some time to ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.